MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR W/GREEN RING; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR W/GREEN RING; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC100-GR
Medical Device Problem Codes Difficult to Flush (1251); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of unable to flush could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event occurred on an unspecified date and involved a microclave® clear connector w/green ring.The reporter stated that the device will not draw or flush when connected to the vycon umbilical catheter and baxter stopcock during use on a baby patient.The event occurred pretty often now and then, multiple times.The line was placed in the patient, it was unable to flush and the clinician had to remove the adapter.There was delay in therapy since they had to try a few before it worked.However, there was no harm reported.

Brand Name
MICROCLAVE® CLEAR CONNECTOR W/GREEN RING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22327736
Report Number9617594-2025-01344
Device Sequence Number15528975
Product Code FPA
UDI-Device Identifier00887709037182
UDI-Public(01)00887709037182(17)290701(10)14073812
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC100-GR
Device Lot Number14073812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED STOPCOCK, MFR BAXTER; UNSPECIFIED UMBILICAL CATHETER, MFR VYCON
Patient SexUnknown